Rate of convergence of some neural network operators to the unit-univariate case, revisited
This article deals with the determination of the rate of convergence to the unit of some neural network operators, namely, "the normalized bell and squashing type operators". This is given through the modulus of continuity of the involved function or its derivative and that appears in the right-hand side of the associated Jackson type inequalities.
Anastassiou, G. (2012). Rate of convergence of some neural network operators to the unit-univariate case, revisited. Matematicki Vesnik, 65 (4), 511-518. Retrieved from https://digitalcommons.memphis.edu/facpubs/5578